# SDR UPS02839850

- Difficulty date: October 15, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT DOOR FRAME IS CRACKED AFT SIDE OF 3RD UPPER HOOK FROM FWD END ON DOOR AT APPROX STA 300 AT LONG 23R ON DOOR.  REMOVED FRAME SECTIONS, FABRICATED AND INSTALLED 2EA FRAME SECTIONS AND DOUBLERS IAW SRM 52-2-0 FIG 2 AND DWG 9754100.
